Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A central limit theorem for a class of $d$-dimensional random motions with constant speed


Author: Luis G. Gorostiza
Journal: Bull. Amer. Math. Soc. 78 (1972), 575-577
MSC (1970): Primary 60F05; Secondary 60K99
DOI: https://doi.org/10.1090/S0002-9904-1972-13008-8
MathSciNet review: 0298735
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Billingsley, Convergence of probability measures, Wiley, New York, 1968. MR 38 # 1718. MR 233396
  • 2. M. Kac, Probability and related topics in physical sciences, Lectures in Appl. Math., vol. 1, Interscience, New York, 1959. MR 21 # 1635. MR 102849
  • 3. C. Stone, Weak convergence of stochastic processes defined on semi-infinite time intervals, Proc. Amer. Math. Soc. 14 (1963), 694-696. MR 27 # 3015. MR 153046
  • 4. B. Rosén, On asymptotic normality of sums of dependent random vectors, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 7 (1967), 95-102. MR 35 # 1074. MR 210180
  • 5. V. N. Tutubalin, The central limit theorem for random motions of Euclidean space, Vestnik Moskov. Univ. Ser. I Mat. Meh. 22 (1967), no. 6, 100-108. (Russian) MR 39 # 3566. MR 242233
  • 6. T. Watanabe, Weak convergence of the isotropic scattering transport process with one speed in the plane to Brownian motion, Proc. Japan Acad. 44 (1968), 677-680. MR 38 # 5289. MR 236996

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60F05, 60K99

Retrieve articles in all journals with MSC (1970): 60F05, 60K99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13008-8

American Mathematical Society